# SDR SIMA0652

- Difficulty date: March 5, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 2064332
- Condition: Failed
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3299 - SMOKE FUMES COMING FROM LAVATORY AFTER TAKEOFF.  AIRCRAFT RETURNED TO DFW.  REMOVED AND REPLACED CONNECTOR ON LAVATORY FLOURESCENT LIGHT.  OPS CHECK GOOD.  (M)
